Osaka Journal of Mathematics

Correction to: "A boundary link is trivial if the Lusternik-Schnirelmann category of its complement is one''

Kazushi Komatsu

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 31, Number 2 (1994), 487.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200785299

Mathematical Reviews number (MathSciNet)
MR1296852

Zentralblatt MATH identifier
0811.57023

Subjects
Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}
Secondary: 55M30: Ljusternik-Schnirelman (Lyusternik-Shnirelʹman) category of a space

Citation

Komatsu, Kazushi. Correction to: "A boundary link is trivial if the Lusternik-Schnirelmann category of its complement is one''. Osaka J. Math. 31 (1994), no. 2, 487. https://projecteuclid.org/euclid.ojm/1200785299


Export citation

See also

  • Original Paper: Kazushi Komatsu. A boundary link is trivial if the Lusternik-Schnirelmann category of its complement is one. Osaka J. Math., Volume 29, Number 2, (1992), 329--337.